# SDR SWIA2025070100106

- Difficulty date: January 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA69044-690-53-21-032  N800SK MXCODEID56330-DTI - AVIONICS DOOR SILL SURROUND IS SCRATCHED AND PITTED.  REPAIRED AVIONICS DOOR SILL SURROUND REF CRJ-900 SRM 51-21-06-001-001-A01 AND REO 690-53-21-032 REV-- DATE 2008/03/07.  SPECIAL DEAILED VISUAL INSPECT (INTERNALLY & EXTERNALLY) PER NDTM 51-20-009, PART 1 THE SKIN CUT OUT AS WELL AS THE FRAMES AND SILL SURROUNDING THE DOOR., PART NUMBER:   - , SERIAL NUMBER: 15060, POSITION:   (C-CHECK RO 06/29/2025)REPAIRED AVIONICS DOOR SILL SURROUND REF CRJ-900 SRM 51-21-06-001-001-A01 AND ALL STEPS OF REO 690-53-21-032 REV-- DATE 2008/03/07. (SEE CONTINUATION CARD FOR DETAILS.) COMPLIED WITH TASK CARD 51-900-1002-SKY
